# SDR SWAA2023092699562

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#11-043 FWD CARGO COMPARTMENT; LOWER BKHD ANGLE CORRODED AT STA 500I LBL 24 TO RBL 24 WL 156<[01] REMOVED CORRODED FWD CARGO COMPARTMENT LOWER BKHD ANGLE AT STA 500I LBL 24 TO RBL 24 WL 156 AND REPLACED WITH NEW LWR BKHD ANGLE; P/N 143A9485-35 ATAG WN35465 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 ID:0017 REV-;[02] C/W
